# SDR WVER2016071124505

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 12,114 hours, 9,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340941S
- Condition: Cracked
- Location: Fuselage
- Part time: 12,114 hours, 9,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FS 280.00 CROSSBEAM CRACKED AND CORRODED BETWEEN LBL9.0 AND LBL12.0.
